| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 4.0mmx40mmx135cm sterling balloon catheter was selected for use.During the procedure upon first inflation at 5 atmospheres for 2 times, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.
Event or Problem Description